# SDR DLM88991364

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38005041
- Condition: Failed
- Location: Apu
- Part time: 9,604 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TRANSIT CHECK, THICK SMOKE IN CABIN WITH LT PACK RUNNING.  REPLACED APU.  CLEANED APU INLET ASSY.  REPLACED COALESCER BAGS.  PERFORMED DUCT BURNOUT.  RAN PACKS, NO SMOKE OR ODORS.
